# SDR SWAA2022111666769

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD AFT OF CARGO DOOR AROUND NUT PLATE HOLE BS 847+15,  RBL 22,  WL 156.  FOUND TO BE OUT OF LIMITS.  05] VERIFIED CORRECTIVE ACTIONS #2 AND #4;[06] UPDATED MEASUREMENT TABLE.;[07] VERIFIED MEASUREMENT TABLE;[08] REMOVED DAMAGED SHIELD; LOCATED AND DRILLED NEW SHIELD AT BS 867-847; RBL 21 WL156 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 AND DWG 146A0081.  INSTALLED SHIELD AT BS 867-847; RBL 21 WL156 IAW SRM 51-40-02-0G-0; AND DWG 146A0081.
